Absolute suspensions and cones
Fundamenta Mathematicae, Tome 101 (1978) no. 3, pp. 241-244
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_101_3_241_244,
author = {W. Mitchell},
title = {Absolute suspensions and cones},
journal = {Fundamenta Mathematicae},
pages = {241--244},
year = {1978},
volume = {101},
number = {3},
doi = {10.4064/fm-101-3-241-244},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-101-3-241-244/}
}
W. Mitchell. Absolute suspensions and cones. Fundamenta Mathematicae, Tome 101 (1978) no. 3, pp. 241-244. doi: 10.4064/fm-101-3-241-244
Cité par Sources :